Irritable Bowel Syndrome (IBS): How do you manage it?

Posted by Barb @amberpep, Oct 30, 2019

I just had a colonoscopy 2 months ago so I know there’s nothing really wrong. But everytime I get overly stressed I wind up with what I think is Irritable Bowel Syndrome. I get diahrea, abdominal pain – gas like – and when it hits, I’ve got to get to the bathroom pronto! I usually don’t go anywhere on those days. It only lasts about a half day or a day, but on those days I wear a Depends, just in case I don’t make it. After the spell is over, my abdomon feels as though it’s been purged. I do have Bipolar 2, and when stress hits, this is how it manifests itself. I usually take Immodium – I only need 1 or 2, but it really leaves me dragging. I just want to lay down and sleep.
Any suggestions on anything else to do besides what I’m doing?
Abby

Interested in more discussions like this? Go to the Digestive Health Support Group.

@dianais

Please anyone out there. Husband takes Areds 2 for degeneration of eyes. Has GAS all the time and goes to the bathroom about 7 times a day??Is this a side affect??????

Jump to this post

Hello @dianais,

As @lioness said, everyone reacts differently to products such as this. In looking at the product online I see that it is a combination of vitamins and minerals. Do you think your husband might be allergic to any of the ingredients in this product?

In order to discover the reason for your husband's digestive problems, you may have to do some detective work to find out more about this. For example: How long has your husband been taking Areds 2? Did these symptoms start when he first began this product or later on? Do these symptoms happen every day or intermittently? Does he take this product with meals or on an empty stomach?

A consult with a Gi doctor might be a good idea as well. Has your husband seen a GI doctor for this problem? Just some thoughts for you to consider.

REPLY

Please anyone out there. Husband takes Areds 2 for degeneration of eyes. Has GAS all the time and goes to the bathroom about 7 times a day??Is this a side affect??????

REPLY
Please sign in or register to post a reply.